# SDR MWEA010758

- Difficulty date: May 15, 2001
- Submitted: May 16, 2001
- Operation: Air carrier
- Aircraft: N215ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47744
- Aircraft time: 42,057 hours, 31,720 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 59101413
- Condition: Bent
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR SKIN IS BENT IN THE LOWER AFT CORNER.  REFORMED DAMAGED AREA, FABRICATED AND INSTALLED REPAIR DOUBLER AND SHIMS.
